Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Endomorphism rings of reduced complete torsion-free modules over complete discrete valuation rings

Author: Wolfgang Liebert
Journal: Proc. Amer. Math. Soc. 36 (1972), 375-378
MSC: Primary 16A64; Secondary 16A04
MathSciNet review: 0310019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to give necessary and sufficient conditions for an abstract ring to be isomorphic to the endomorphism ring of a reduced complete torsion-free module over a complete discrete valuation ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64, 16A04

Retrieve articles in all journals with MSC: 16A64, 16A04

Additional Information

PII: S 0002-9939(1972)0310019-X
Keywords: Endomorphism rings, Wolfson rings, reduced complete torsion-free modules, complete discrete valuation rings, J-adic topology
Article copyright: © Copyright 1972 American Mathematical Society